# SDR CALA2014101501344

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 27,470 hours, 9,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE5106CW
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT WINDOW LIGHT INOPERATIVE.  REMOVED BULB AT AFT LT OVERWING EXIT.  INSTALLED NEW BULB.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
